Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV MEDs
Aug 5, 2012

My doctor put me on three hiv meds & then started me on another. I have concerns about it after reading the side affects which came with the prescription. I am taking Norvir, Isentress & Prezista been doing well with these and then He gives me another called Selzentry this is my concern? I should have been on this some 3 to 5 years ago! I started then stopped it & I have been leading my doctor to think I have been taking them? I know that's wrong! I want to take them but, still have these concerns? I tried talking to my doctor about them but, he screamed at me and told me I would die if I didn't take them! Should I go ahead and take them now after all this time off them? what should I do? my counts have been going up without this medication. HELP! I don't know what to do? I have one other concern? lately my upper abdomen has been enlarging a great deal and its extremely uncomfortable for me! what could be causing this?????

Response from Dr. Holodniy

I would need some more information to fully comment on this. You don't indicate how long you have been off meds, and whether you are off all of them or some of them, and what your current CD4 count, percent and HIV viral load results are. It is likely that you need to be on a HIV regimen and the regimen that was prescribed is not an unreasonable choice. It is also hard to determine whether the abdominal changes are related to the HIV meds or something else, as I can't get a sense of how long you have been on the HIV meds and how long this abdominal finding has been present.



Previous
New Diag. On Meds VERY Tired
Next
Can HIV be undetected in a test?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement